# SDR REX2004F00004

- Difficulty date: July 3, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 419 hours
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECEIVED GEAR DISAGREE (NOSE DOOR).  QRH FOLLOWED HOWEVER, INDICATION REMAINED.  GEAR MANUALLY LOWERED RECEIVED THREE GREEN, UNEVENTFUL LANDING.  NOSE GEAR PROXIMITY SENSOR FOUND TO BE OUT OF POSITION.  ADJUSTED IAW AMM, GEAR SWINGS PERFORMED AND OPERATIONAL CHECK OF STEERING PERFORMED.
